# SDR IPXA2025060801104

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 42,233 hours, 21,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Condition: Inoperative
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OÂ€™S EVAS FAILS BLOWER TEST. BLOWER DOES NOT COME ON.   R&R RH (1ST OFFICER) EVAS UNIT IAW MM 25-69-00. OPS CK OK
